# SDR EIA2005102

- Difficulty date: April 5, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 102,308 hours, 24,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2230 RT NR 5 DOOR FWD CUTOUT BETWEEN STRINGER 24R AND 25R FOUND CRACKED.  BS 2230 RT NR 5 DOOR FWD REVEAL BETWEEN STRINGER 24R AND 25R REPAIRED PER SRM 53-10-04 FIGURE 34.
